# SDR DL73K992245

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT TOP EMERGENCY FLASHLIGHT INDICATOR NOT FLASHING.  REPLACED BATTERY, NOW CKS OK.
